# SDR FDKA2009050700092

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,215 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6219,  GALLEY WALL EXIT WILL NOT ILLUMINATE.  MX REMOVED AND REPLACED NR 3 BATTERY CHARGER, OPS GOOD.
